Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

When u start birth control does it sometimes give u ALOT of symptoms Like that of pregnancie??

Such as nausea, sore boobs, tiredness, dizziness

Answer Question
 
Anonymous

Asked by Anonymous at 9:00 PM on Jul. 22, 2009 in Health

Answers (4)
  • Some do, some don't. It all depends on you. If you want some peace of mind get a test. =) But, it's probably just your birth control.
    Krystal.Ingalls

    Answer by Krystal.Ingalls at 9:09 PM on Jul. 22, 2009

  • There should be an insert with your BC pills that tells what some possible side effects can be. Those that you listed are actually fairly common but keep an eye on it and if they persist or become unbearable you need to see your healthcare provider again ASAP.
    Anonymous

    Answer by Anonymous at 9:20 PM on Jul. 22, 2009

  • it does that to me, I learnt to take them at night so I start on Sunday night instead of the morning. Then I take them everynight then on. I sleep through the side effects.
    MorriganzMommy

    Answer by MorriganzMommy at 9:26 PM on Jul. 22, 2009

  • I had pregnancy-esque symptoms for the first few months, including fatigue, digestive fun, and change in appetite. But it all leveled out within a few months =)

    If it's really bad, though, look into switching birth control. There are a ton of varieties to try.
    Mousuke

    Answer by Mousuke at 9:37 PM on Jul. 22, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.